MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 1.5MM/2.0MM CRUCIFORM SCREWDRIVER BLD W/HOLDING SLV; SCREWDRIVERS

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 1.5MM/2.0MM CRUCIFORM SCREWDRIVER BLD W/HOLDING SLV; SCREWDRIVERS
Model Number 314.67
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.The investigation could not be completed; no conclusion could be drawn at the time of filing this report.A review of the device history record has been requested.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported on an unknown date, during a routine inspection of a loaner set, the 1.5mm/2.0mm cruciform screwdriver blade with holding sleeve would not mate.There was no patient involvement.This complaint involves one (1) device.This report is 1 fo 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.A review of the device history record device history lot, part: 314.670.96, lot: l095194, manufacturing site: hägendorf, release to warehouse date: 20.September 2016.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.Investigation summary product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
1.5MM/2.0MM CRUCIFORM SCREWDRIVER BLD W/HOLDING SLV
Common Device Name
SCREWDRIVERS
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8750875
Report Number2939274-2019-58957
Device Sequence Number1669071
Product Code HXX
UDI-Device Identifier10887587037592
UDI-Public(01)10887587037592
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number314.67
Device Catalogue Number314.67.96
Device Lot NumberL095194
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/04/2019
Supplement Date Received by Manufacturer08/02/2019
08/02/2019
Initial Report FDA Received Date07/01/2019
Supplement Report FDA Received Date08/02/2019
08/02/2019
Patient Sequence Number1